# SDR ZZDA2010079

- Difficulty date: February 4, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR WING TO BODY SUPPORT STRAP, STA 851, LONG L26R TO L29R, CORROSION.  ACCOMPLISHED EXTERIOR WING TO BODY SUPPORT STRAP REPLACEMENT PER B717 SRM 51-41-02.
